RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 122–125 (Mi mz3956)  

This article is cited in 1 scientific paper (total in 1 paper)

A generalization of a theorem of Lie, and Jordan tops

S. I. Svinolupov, V. V. Sokolov

Institute of Mathematics of the Ural Branch of RAS

Full text: PDF file (1026 kB)

English version:
Mathematical Notes, 1993, 53:2, 201–203

Bibliographic databases:

Received: 14.09.1992

Citation: S. I. Svinolupov, V. V. Sokolov, “A generalization of a theorem of Lie, and Jordan tops”, Mat. Zametki, 53:2 (1993), 122–125; Math. Notes, 53:2 (1993), 201–203

Citation in format AMSBIB
\Bibitem{SviSok93}
\by S.~I.~Svinolupov, V.~V.~Sokolov
\paper A~generalization of a~theorem of Lie, and Jordan tops
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 122--125
\mathnet{http://mi.mathnet.ru/mz3956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220818}
\zmath{https://zbmath.org/?q=an:0828.34004}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 201--203
\crossref{https://doi.org/10.1007/BF01208327}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400037}


Linking options:
  • http://mi.mathnet.ru/eng/mz3956
  • http://mi.mathnet.ru/eng/mz/v53/i2/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Mikhailov, V. V. Sokolov, “Integrable ordinary differential equations on free associative algebras”, Theoret. and Math. Phys., 122:1 (2000), 72–83  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020